# SDR FDEA201705021332

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 27,646 hours, 15,152 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327032100600
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOORBOARD 261RF HAS A CORNER DAMAGED.  FABRICATED A NEW FLOORBOARD IAW DWG SRZ 25-005.  MAJOR REPAIR.
